# SDR C2XA09IA193

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 21,687 hours, 16,440 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2695, THE CREW REPORTED A BLD 2 LK INDICATION ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE BLEED DUCT O-RINGS UNDER THE CARGO FLOOR.  OPERATIONAL AND LEAK CHECKS PERFORMED SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
